Mathematische Zeitschrift

, Volume 203, Issue 1, pp 301–308 | Cite as

Negative curvature and embedded eigenvalues

  • Harold Donnelly
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Aronszajn, N.: A unique continuation theorem for solutions of elliptic partial differential equations or inequalities of second order. J. Math. Pures Appl.36, 235–250 (1957)MathSciNetGoogle Scholar
  2. 2.
    Bishop, R., Crittenden, R.: Geometry of manifolds. New York, London: Academic Press 1964MATHGoogle Scholar
  3. 3.
    Donnelly, H.: Eigenvalues embedded in the continuum for negatively curved manifolds. Mich. Math. J.28, 53–62 (1981)MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    Donnelly, H.: On the essential spectrum of a complete Riemannian manifolds. Topology20, 1–14 (1981)MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    Escobar, J.: On the spectrum of the Laplacian on complete Riemannian manifolds. Commun. Partial Differ. Equations11, 63–85 (1985)MathSciNetGoogle Scholar
  6. 6.
    Glazman, I.M.: Direct methods of qualitative spectral analysis of singular differential operators. New York: Davey 1966Google Scholar
  7. 7.
    Hartman, P.: Ordinary differential equations. New York: Wiley 1964MATHGoogle Scholar
  8. 8.
    Karp, L.: Noncompact manifolds with purely continuous spectrum. Mich. Math. J.31, 339–347 (1984)MATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Reed, M., Simon, B.: Methods of modern mathematical physics IV. Analysis of operators. New York, London: Academic Press 1978MATHGoogle Scholar

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • Harold Donnelly
    • 1
  1. 1.Department of MathematicsPurdue UniversityWest LafayetteUSA

Personalised recommendations